# SDR MASA200602581

- Difficulty date: November 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 19,136 hours, 15,009 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7198 GSP.  RIGHT SPOILERON FAULT.  MX RESET SYSTEM, OPS CHECKED GOOD.
